MathSciNet Relay Station
MathSciNet bibliographic data
MR2100870 (2005h:57015) 57M27 (57M25)
Fenn, Roger; Jordan-Santana, Mercedes; Kauffman, Louis Biquandles and virtual links. Topology Appl. 145 (2004), no. 1-3, 157–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement